Research ArticleOpen accessA Generalization of the Frobenius Method for Ordinary Differential Equations with Regular Singular PointsJung-Hua Chou, Raylin WuJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 7,540 accessesView PDFCite
Author
2 articles in our journalsRaylin Wu
Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessFourier Series With Spectral and Wave Number DecompositionJung-Hua Chou, Raylin WuAmerican Journal of Applied Sciences, Vol. 1, Issue 4 · 31 Dec 2004 · 7,249 accessesView PDFCite